# SDR DLL10960356

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1096
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: L4 Slide
- Component: 305
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, L-4 DOOR SLIDE LIGHT INOP.  RELAMED, OPERATION NORMAL.
